Kenalog Butt Cheek, Saline Injections, Irregular Periods, Emotional Stress, Doctor Didn
I HATE Kenalog! I had the flu back in March of 08' and my doctor gave me a shot of Kenalog. Soon after I had a horrible period that was totally out of the blue which made my husband I think that I may have miscarried. Come to find out through my own ... more »
I HATE Kenalog! I had the flu back in March of 08' and my doctor gave me a shot of Kenalog. Soon after I had a horrible period that was totally out of the blue which made my husband I think that I may have miscarried. Come to find out through my own research (not anything my doctor warned me about) that kenalog causes irregular periods, but for months I went through the pain of thinking my body had miscarried. On top of that horrible feeling, I have a HUGE dent on my left butt cheek. It started out small and is now huge with a blue bruise in the middle of it. I feel very embarrassed being nude, and very paranoid about clothing. I feel like everyone can see it. I went to my doctor and asked him about it and he said "it is normal, and will go away with time." BUT the nurse who injected the shot in the first place, came in after he left and asked to see the dent and then apologized with a look on her face that made me realize I will probably be sportin' this dent for the rest of my life. It all smells fishy to me. My doctor didn't mention one single word about a possible side effect. I would NEVER have had the injection. We trust our doctors to tell us side effects that may cause us emotional stress, and possible disfigurement for the rest of our lives. Has anyone had any luck with getting a lawyer involved. I want compensation. I want to try the saline injections and don't want to pay for the treatment. AND I want to STOP this from happening to other women. I know it might be vain and I know my husband loves me for who I am, but I am a woman and don't want the freakin' Grand Canyon on my butt cheek!!!!